Open Access
Translator Disclaimer
October 2005 T-duality for principal torus bundles and dimensionally reduced Gysin sequences
Peter Bouwknegt, Keith Hannabuss, Varghese Mathai
Adv. Theor. Math. Phys. 9(5): 749-773 (October 2005).

Abstract

We reexamine the effects of T-duality on the global properties for principal circle bundles in the context of a dimensionally reduced Gysin sequence. We then construct a Gysin sequence for principal torus bundles and examine the consequences. In particular, we argue that the T-dual of a principal torus bundle with nontrivial H-flux is, in general, a continuous field of noncommutative, nonassociative tori.

Citation

Download Citation

Peter Bouwknegt. Keith Hannabuss. Varghese Mathai. "T-duality for principal torus bundles and dimensionally reduced Gysin sequences." Adv. Theor. Math. Phys. 9 (5) 749 - 773, October 2005.

Information

Published: October 2005
First available in Project Euclid: 3 April 2006

zbMATH: 1129.53013
MathSciNet: MR2202291

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.9 • No. 5 • October 2005
Back to Top